# SDR CALA2025112711514

- Difficulty date: November 26, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 131,061 hours, 20,221 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD AILERON HAD WATER INGRESSION.   LT OTBD AILERON PERFORRMED PERMANENT COMPOSITE REPAIR AT WATER INGRESSION AREA PER ECRA 5760-01123 REV A.
